# SDR ASAA2018062825342

- Difficulty date: June 28, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,076 hours, 6,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501192
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPT FLOOR STRUCTURE STA 500C-500D RBL 22 TRANSITION PANEL HAS SPOTS OF CORROSION. GROUNDED - YES. BLENDED CORROSION FROM ZEE CHANNEL BETWEEN BS500C-500D RBL22 ORG MAT .040, REMOVED .006, .034 REMAINS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53 FIG 103 DETAIL D. ACCOMPLISHED SRM REPAIR NR 5 PER 53-00-53 DOT REMOVED.
